MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 426-2022X
Medical Device Problem Codes Material Rupture (1546); Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, therefore a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 426-2022x pta balloon dilatation catheter allegedly experienced rupture and detachment.This report was received from one source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation is unconfirmed for the reported rupture and detachment, additionally stretch is identified in the evaluation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 426-2022x pta balloon dilatation catheter allegedly experienced rupture, detachment and streched.This report was received from one source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.

Brand Name
SLEEK OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10715048
Report Number9616666-2020-00094
Device Sequence Number3281733
Product Code DQY
UDI-Device Identifier00801741133626
UDI-Public(01)00801741133626
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number426-2022X
Device Catalogue Number426-2022X
Device Lot NumberCMCV0177
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date01/13/2021
Patient Sequence Number1